On the Classification of the Classical Groups.
Mathematische Zeitschrift, Tome 97 (1967), pp. 66-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__97_170704,
author = {A. Wagner},
title = {On the {Classification} of the {Classical} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {66--76},
year = {1967},
volume = {97},
zbl = {0189.32204},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__97_170704/}
}
A. Wagner. On the Classification of the Classical Groups.. Mathematische Zeitschrift, Tome 97 (1967), pp. 66-76. http://geodesic.mathdoc.fr/item/MZ_1967__97_170704/